# SDR UALA2013071605000

- Difficulty date: July 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,468 hours, 7,321 cycles
- Engine: Pwa PW4090
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED TO IGNITE USING IGNITOR NR 2.   STATUS MESSAGE 7461501 INACTIVE ES MODE. LOWER EICAS MESSAGE 74-6 1501.  REPLACED EXCITER, CABLE AND IGNITER IAW MM 74-11-01,74-21-01,74-21-02, OPS TESTED OK.
